# SDR USAA2013031500003

- Difficulty date: March 11, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N246AY
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Aircraft time: 103,060 hours, 20,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK ON INTERCOSTAL AT BS 351, WL 199, RBL 34.  REPLACED INTERCOSTAL AT BS 351, WL 199, RBL 34 IAW B767 SRM 51-40-05.
